# SDR SWIA201437309

- Difficulty date: April 16, 2014
- Submitted: May 1, 2014
- Operation: Air carrier
- Aircraft: N812SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15098
- Aircraft time: 19,983 hours, 12,106 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Bs 1000-1047
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT AT AFT CARGO THESHOLD BS 1000 - 1047.  C-CHECK, REMOVED CORROSION IAW REO.
